# SDR SIMA20150315001

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 37,938 hours, 34,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM THE REAR AISLE EMER LIGHT INOPERATIVE.  R & R AISLE EMER LIGHT LAMP IAW AMM 33-50-08.  OPERATIONS CHECKED OK.
